OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4659

Title: A noncooperative mixed parabolic-elliptic system and positivity
Authors: Sweers, Guido
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Guido Sweers, "A noncooperative mixed parabolic-elliptic system and positivity", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994), pp. 361-375.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994)
Abstract: Per quanto concerne la positività, i sistemi cooperativi ellittici e parabolici si comportano come le corrispondenti equazioni: una sorgente positiva implica che la soluzione è positiva. I sistemi con accoppiamento non cooperativo presentano invece un diverso comportamento. Per i sistemi ellittici non cooperativi sussiste un risultato limitato ma uniforme di positività mentre per i sistemi parabolici non cooperativi non esiste alcun risultato di positività. In questo lavoro si esaminano condizioni che assicurino la positività di un sistema intermedio di tipo misto parabolico-ellittico.
Concerning positivity, cooperative elliptic and parabolic systems behave like the corresponding equations: a positive source implies that the solution is positive. Systems with a noncooperative coupling do not yield such type of behaviour. For noncoopemtive elliptic systems there is a restricted but uniform, positivity result and for the noncoopemtive parabolic system there is no positivity result at all. Here we address positivity presenting properties of an intermediate mixed parabolic-elliptic system.
URI: http://hdl.handle.net/10077/4659
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994)

Files in This Item:

File Description SizeFormat
SweersRendMat26.pdf244.4 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.